# SDR CA961203010

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010441001
- Condition: Worn
- Location: Swashplate
- Part time: 3,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNUSUAL PLAY IN SWASHPLATE. INSPECTION FOUND TEFLON ON BEARINGS WORN AWAY.
